Alert archive / California / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at May 25, 2015, 2:38 PM PDT for Lassen County, Plumas County, California; Washoe County, Nevada. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 2:38 PM PDT (21:38 UTC)
- Expired
- May 25, 2015, 3:15 PM PDT
- In force
- 37 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Lassen County, CA, Plumas County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 65 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
264 WUUS55 KREV 252138 SVRREV CAC035-063-NVC031-252215- /O.NEW.KREV.SV.W.0003.150525T2138Z-150525T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 238 PM PDT MON MAY 25 2015 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PLUMAS COUNTY IN NORTHERN CALIFORNIA... SOUTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA... SOUTHERN WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 315 PM PDT * AT 236 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR FRENCHMAN LAKE...OR 9 MILES WEST OF DOYLE...AND MOVING EAST SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... DOYLE...FRENCHMAN LAKE...CHILCOOT-VINTON...BIG COVE CAMPGROUND... FRENCHMAN CAMPGROUND...STATE LINE PEAK...SPRING CREEK CAMPGROUND AND CHILCOOT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS AND SWIMMERS ON OR NEAR FRENCHMAN LAKE SHOULD GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE IMMEDIATELY. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! PEOPLE IN OR ON WATER ARE MUCH MORE PRONE TO BEING STRUCK BY DEADLY LIGHTNING. STRONG AND ERRATIC WINDS CAN LEAD TO BOATS CAPSIZING. HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM AND MAY PRODUCE LOCALIZED FLOODING. && LAT...LON 3993 12040 4010 12033 4001 11983 3976 11995 TIME...MOT...LOC 2136Z 289DEG 17KT 3999 12028 $$
2 follow-up statements
777 WWUS55 KREV 252153 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 253 PM PDT MON MAY 25 2015 CAC035-063-NVC031-252215- /O.CON.KREV.SV.W.0003.000000T0000Z-150525T2215Z/ PLUMAS CA-LASSEN CA-WASHOE NV- 253 PM PDT MON MAY 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM PDT FOR PLUMAS...SOUTHEASTERN LASSEN AND SOUTHERN WASHOE COUNTIES... AT 251 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRENCHMAN LAKE...OR 8 MILES WEST OF DOYLE...MOVING EAST SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... DOYLE...FRENCHMAN LAKE...CHILCOOT-VINTON...BIG COVE CAMPGROUND... FRENCHMAN CAMPGROUND...STATE LINE PEAK...SPRING CREEK CAMPGROUND AND CHILCOOT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR FRENCHMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM. THIS HEAVY RAIN MAY PRODUCE LOCALIZED FLOODING AND ROCK SLIDES IN STEEPER TERRAIN. && LAT...LON 3993 12040 4010 12033 4001 11983 3976 11995 TIME...MOT...LOC 2151Z 288DEG 14KT 3998 12026 $$
515
WWUS55 KREV 252216
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
316 PM PDT MON MAY 25 2015
CAC035-063-NVC031-252225-
/O.EXP.KREV.SV.W.0003.000000T0000Z-150525T2215Z/
PLUMAS CA-LASSEN CA-WASHOE NV-
316 PM PDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR PLUMAS...SOUTHEASTERN LASSEN
AND SOUTHERN WASHOE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM NORTHWEST OF FRENCHMAN
LAKE.
LAT...LON 3993 12040 4010 12033 4001 11983 3976 11995
TIME...MOT...LOC 2206Z 289DEG 17KT 3998 12026
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:15 PM PDT, 23 minutes earlier.
Area forecast discussion, May 25, 2:15 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 215 PM PDT MON MAY 25 2015 .SYNOPSIS... A LOW PRESSURE TROUGH WILL KEEP ENOUGH INSTABILITY AROUND FOR MAINLY ISOLATED THUNDERSTORMS THROUGH WEDNESDAY WITH DECREASING COVERAGE THURSDAY. WARMER AND DRIER CONDITIONS WILL DEVELOP BY THIS WEEKEND AS HIGH PRESSURE BUILDS OVER CALIFORNIA AND NEVADA. && .SHORT TERM... SATELLITE IMAGERY SHOWS SHORTWAVE DROPPING SOUTHEASTWARD THROUGH THE PACNW INTO NORTHERN CA-NORTHERN NV. CONVECTION WAS FIRING ALONG LASSEN COUNTY CONVERGENCE AS WELL AS NORTHERN SIERRA WITH MORE ISOLATED ACTIVITY DEVELOPING ELSEWHERE. LARGE SCALE FORCING AND MID LEVEL INSTABILITY ARE EXPECTED TO INCREASE THIS AFTERNOON AS SHORTWAVE APPROACHES. STORMS WERE ALREADY QUITE STRONG OVER LASSEN AND NORTHERN WASHOE COUNTIES. ADDITIONAL FORCING ALONG THE SIERRA FRONT (EAST OF RENO- CARSON CITY) IS ALSO EXPECTED AS CONVERGENCE INCREASES ALONG THE AFTERNOON ZEPHYR. STORMS WILL CONTINUE INTO THE EVENING, FOCUSING MORE ACROSS THE BASIN AND RANGE AS SHORTWAVE MOVES EAST. SOME MODELS KEEP SHOWERS GOING THERE INTO THE EARLY MORNING TUESDAY. THE MAIN THREATS THROUGH EARLY THIS EVENING WILL BE LOCALLY HEAVY RAIN WITH SMALL HAIL AND WIND GUSTS UP TO 50 MPH. OTHERWISE, INSTABILITY WILL HANG AROUND TUE-WED AND THEN FINALLY BEGIN TO DRY OUT THURSDAY AS TROUGH SLIDES EAST IN ADVANCE OF RIDGE BUILDING INTO THE WEST COAST. WE MAINTAINED A SLIGHT CHANCE MOST AREAS TUE-WED AND THE SIERRA OF MONO COUNTY THURSDAY. TEMPERATURES WILL BEGIN TO WARM UP A WELL WITH READINGS RETURNING TO THE 70S SIERRA AND 80S WESTERN NV BY THURSDAY. .LONG TERM...FRIDAY THROUGH MONDAY... UPPER RIDGE WILL BUILD OVER THE REGION THROUGH SATURDAY WITH MUCH WARMER TEMPERATURES. READINGS WILL PUSH 90 DEGREES FOR THE BASIN AND RANGE WITH MID 70S AND 80S ELSEWHERE. THERE WILL STILL BE SOME MOISTURE TRAPPED UNDERNEATH THE RIDGE WHICH WILL HAVE TO BE WATCHED FOR POSSIBLE ISOLATED CONVECTION IN THE SIERRA OF MONO COUNTY. HOWEVER, MITIGATING FACTORS INCLUDE WARM AIR ALOFT AND LIMITED MID LEVEL INSTABILITY. FOR NOW THE FORECAST WILL REMAIN DRY WITH ONLY SOME GHOST POPS FOR THE SIERRA. FOR SUN-MON...RIDGE AXIS WILL SLIDE EAST OF AREA AS TROUGH APPROACHES THE WEST COAST SUN AND MOVES THROUGH THE AREA MON. MOST OF THE MOISTURE AND INSTABILITY WILL BE NORTH OF AREA ALTHOUGH SOME MODELS SHOW LIGHT QPF ACROSS FAR NORTHERN CA/NV, INCREASING WINDS WILL PROBABLY BE THE BIGGEST THREATS. UPPER JET MOVING ACROSS NORTHERN CA-NV LATE SUNDAY INTO MONDAY(INCREASING WINDS ALOFT) AND TIGHTENING PRESSURE/THERMAL GRADIENTS WILL COMBINE TO PUSH GUSTS CLOSE TO 40 MPH BASED ON CURRENT MODEL DATA. FORECAST CONFIDENCE OVERALL DURING THIS PERIOD IS MEDIUM. HOHMANN .AVIATION... THUNDERSTORMS PUSHING OFF THE TAHOE BASIN THIS AFTERNOON WILL AFFECT KRNO/KCXP (STRONGEST STORMS EAST OF KRNO/KCXP) THROUGH 25/23Z AND THEN SHIFT EAST OF THE AREA INTO THE BASIN AND RANGE FOR THIS EVENING. ISOLATED COVERAGE AROUND KNFL/KLOL WILL INCREASE THROUGH EARLY THIS EVENING AS STORMS CONTINUE TO MOVE EAST. THE ATMOSPHERE IS MOIST AND THUS WIND GUSTS WILL BE LIMITED AND GENERALLY UNDER 40KT. SOME SMALL HAIL WILL ALSO OCCUR WITH STRONGER STORMS ALTHOUGH VERY HEAVY RAIN WILL BE THE BIGGEST POTENTIAL. FOR KTVL/KTRK/KMMH...THE STORM THREAT WILL BE MOVING OUT OF THESE AREAS BY LATE THIS AFTERNOON. HOHMANN && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, May 25, 1:42 PM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
142 PM PDT MON MAY 25 2015
CAZ073-252145-
MONO CA-
142 PM PDT MON MAY 25 2015
...STRONG THUNDERSTORM MOVING THROUGH CHALFANT VALLEY...
AT 140 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF BENTON HOT
SPRINGS...MOVING SOUTHEAST AT 10 MPH DOWN THE CHALFANT VALLEY.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHALFANT VALLEY AND WHITE MOUNTAIN PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3760 11860 3776 11849 3766 11821 3746 11835
3746 11837
TIME...MOT...LOC 2040Z 298DEG 8KT 3765 11847
MBSpecial weather statement, May 25, 1:42 PM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 142 PM PDT MON MAY 25 2015 NVZ003-004-252130- GREATER RENO-CARSON CITY-MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 142 PM PDT MON MAY 25 2015 ...STRONG THUNDERSTORM MOVING TOWARD PYRAMID LAKE... AT 140 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF HALLELUJAH JUNCTION...OR 15 MILES SOUTHEAST OF DOYLE...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH MODERATE TO HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PYRAMID LAKE...VIRGINIA PEAK...NIXON...SUTCLIFFE...LEMMON VALLEY-GOLDEN VALLEY...SPANISH SPRINGS AND DOGSKIN MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3971 11998 4002 11999 4012 11938 3964 11934 TIME...MOT...LOC 2040Z 261DEG 16KT 3989 11986
Special weather statement, May 25, 1:46 PM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 146 PM PDT MON MAY 25 2015 CAZ071-NVZ003>005-252115- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-GREATER RENO- CARSON CITY-MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- NORTHERN WASHOE COUNTY NV- 146 PM PDT MON MAY 25 2015 ...STRONG THUNDERSTORM NORTH OF HERLONG MOVING EAST... AT 145 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF HERLONG...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM AND MODERATE TO HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... THE NEEDLE ROCKS AND SAND PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 4013 12010 4031 12010 4037 11956 4007 11954 TIME...MOT...LOC 2045Z 270DEG 26KT 4022 12001
Special weather statement, May 25, 1:57 PM PDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 157 PM PDT MON MAY 25 2015 NVZ001-003-004-252200- MINERAL AND SOUTHERN LYON COUNTIES NV-GREATER RENO-CARSON CITY- MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 157 PM PDT MON MAY 25 2015 ...STRONG THUNDERSTORM MOVING THROUGH CENTRAL LYON COUNTY... AT 154 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF DAYTON...OR 20 MILES NORTHWEST OF YERINGTON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 IN NORTHERN MASON VALLEY... YERINGTON...WABUSKA...RAWE PEAK AND YERINGTON MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3909 11954 3924 11949 3925 11890 3895 11906 TIME...MOT...LOC 2054Z 272DEG 17KT 3915 11941 MB
Special weather statement, May 25, 2:02 PM PDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 202 PM PDT MON MAY 25 2015 CAZ071-NVZ003-005-252145- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-GREATER RENO- CARSON CITY-MINDEN AREA NV-NORTHERN WASHOE COUNTY NV- 202 PM PDT MON MAY 25 2015 ...STRONG THUNDERSTORM NEAR FRENCHMAN LAKE... AT 201 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER FRENCHMAN LAKE...OR 8 MILES SOUTHWEST OF DOYLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH MODERATE TO HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... DOYLE...FRENCHMAN LAKE...CHILCOOT-VINTON...BIG COVE CAMPGROUND... FRENCHMAN CAMPGROUND...SPRING CREEK CAMPGROUND AND CHILCOOT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR FRENCHMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3984 12033 4004 12031 4008 11999 3980 12000 TIME...MOT...LOC 2101Z 272DEG 12KT 3994 12021
Special weather statement, May 25, 2:24 PM PDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 224 PM PDT MON MAY 25 2015 CAZ071-252200- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA- 224 PM PDT MON MAY 25 2015 ...STRONG THUNDERSTORM NEAR LAKE DAVIS... AT 223 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER LAKE DAVIS...OR 9 MILES NORTH OF BLAIRSDEN...MOVING EAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... BECKWOURTH...LAKE DAVIS...GRIZZLY CAMPGROUND...DELLEKER...MOHAWK VISTA...PORTOLA...BECKWOURTH-NERVINO AIRPORT...LIGHTNING TREE CAMPGROUND AND GRASSHOPPER FLAT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE DAVIS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3982 12062 3999 12066 4004 12031 3980 12028 TIME...MOT...LOC 2123Z 261DEG 8KT 3991 12056
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 5:33 PM PDT | Special Weather Statement | REV | Mono | 57 min |
| May 24, 6:18 PM PDT | Special Weather Statement | REV | Mono | 57 min |
| May 24, 6:21 PM PDT | Special Weather Statement | REV | Sierra | 39 min |
| May 25, 10:23 AM PDT | Special Weather Statement | REV | Lassen | 82 min |
| May 25, 11:42 AM PDT | Special Weather Statement | REV | Lassen | 63 min |
| May 25, 12:14 PM PDT | Special Weather Statement | REV | Lassen | 91 min |
| May 25, 1:42 PM PDT | Special Weather Statement | REV | Mono | 63 min |
| May 25, 2:02 PM PDT | Special Weather Statement | REV | Sierra | 43 min |
| May 25, 2:24 PM PDT | Special Weather Statement | REV | Plumas | 36 min |
| May 25, 3:08 PM PDT | Areal Flood Advisory | REV | Lassen | 3 hr |
| May 25, 4:50 PM PDT | Special Weather Statement | REV | Plumas | 40 min |
| May 24, 5:14 PM PDT | Special Weather Statement | REV | Churchill | 61 min |
| May 24, 5:36 PM PDT | Special Weather Statement | REV | 39 min | |
| May 24, 5:48 PM PDT | Special Weather Statement | REV | 57 min | |
| May 24, 7:40 PM PDT | Special Weather Statement | REV | Lyon | 50 min |
| May 25, 11:05 AM PDT | Special Weather Statement | REV | 85 min | |
| May 25, 12:24 PM PDT | Special Weather Statement | REV | 111 min | |
| May 25, 1:46 PM PDT | Special Weather Statement | REV | 29 min | |
| May 25, 1:50 PM PDT | Severe Thunderstorm Warning | REV | Washoe | 27 min |
| May 25, 1:57 PM PDT | Special Weather Statement | REV | Lyon | 63 min |
| May 25, 2:03 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 42 min |
| May 25, 3:23 PM PDT | Special Weather Statement | REV | Pershing | 37 min |
Nearby
Severe Thunderstorm Warnings in California, 2015Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.